Q:

hello frnds...4-5 days before my doc advised me to have tablets named as REKFA, this is for omega-3...now these days I m facing problem of loose stools..want to go toilet again nd again...after every 1-2 hrs of having meal...yesterday I was feeling like vomiting...doctor said increase ur diet as m not gaining proper weight but mera to kuch khaane ka man hi ni kr ra😔...is this because of that capsule 'rekfa'...or this is normal during 8th month...doc told me to have this capsule 2 times a day...plz help



Dr.Shilpitha Shanthappa

hello..
usually it sometimes happen due to that medicine.. talk to your doctor once.. and if you want, can stop medicine for two days and check..

is this medicine necessary for me??...I m advised to have it only for 15 days..

another medicine she added this month is pentowok for acidity nd gas

y don't u have a word to doc a bout it and for Inc weight have little more protein like sprouts , milk, ragi nachni soya milk

yes Foram...m doing d same...but with this upset stomach these days ..don't want to eat anything...is it normal to go for a pee 2-3 times a day during 8th month

yes dear in last trimester trips to washroom is more u wouldn't believe I had hanitbif drinking 5 lt water everyday bevc of which I was most if time in washroom do not worry but once speak to doc

ok dear..thanx😄😃

Recommended Articles

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image
http://app.babychakra.com/question/19283